Publication detail
Free algebras in varieties
PAVLÍK, J.
Czech title
Volné algebry ve varietách
English title
Free algebras in varieties
Type
journal article - other
Language
en
Original abstract
We define varieties of algebras for an arbitrary endofunctor on a cocomplete category using pairs of natural transformations. This approach is proved to be equivalent to one of equational classes defined by equation arrows. Free algebras in the varieties are investigated and their existence is proved under the assumptions of accessibility.
Czech abstract
Pomocí dvojic přirozených transformací definujeme variety algeber pro libovolný endofunktor na kokompletní kategorii. Je tu dokázáno, že tento přístup je rovnocenný s popisem pomocí rovnicových šipek. Studujeme volné algebry ve varietách je dokázána jejich existence za předpokladů dosažitelnosti identit.
English abstract
We define varieties of algebras for an arbitrary endofunctor on a cocomplete category using pairs of natural transformations. This approach is proved to be equivalent to one of equational classes defined by equation arrows. Free algebras in the varieties are investigated and their existence is proved under the assumptions of accessibility.
Keywords in Czech
kokompletní kategorie; volná algebra; varieta; přirozená transformace
Keywords in English
cocomplete category; free algebra; variety; natural transformation
RIV year
2010
Released
01.01.2010
Publisher
Masarykova univerzita
Location
Brno
ISSN
1212-5059
Journal
Archivum Mathematicum
Volume
46
Number
1
Pages from–to
25–38
Pages count
14
BIBTEX
@article{BUT49132,
author="Jan {Pavlík},
title="Free algebras in varieties",
journal="Archivum Mathematicum",
year="2010",
volume="46",
number="1",
month="January",
pages="25--38",
publisher="Masarykova univerzita",
address="Brno",
issn="1212-5059"
}